• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone else Anaemic???

#1
After my downer last week following 2 low losses I went to my GP as was feeling exhausted and week plus a whole other load of symptoms and thought I might have an underactive thyroid (better loss of 3.4 this week btw!).

Well had results of blood tests today and pleased to report my thyroid is fine but I am very Anaemic so have come away with Iron tablets. I phoned the LL medical team just to see if this might affect my weight loss as I would like to know and be prepared if it does and they just sat on the fence and said it may or may not and will have to see how it goes!

So obviously no matter what, I need to take the tablets and can't wait to start feeling less week and exhausted but wondered if anyone else is on them and 1) did it affect their losses and 2) did they suffer with constipation and 3) how long before they started feeling better.

BTW I don't think that the Anaemia is due to LL, I think much more likely down to women's problems if you know what I mean (sorry guy's!)

Any advice greatfully received! x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

nexangelus

Carpe diem, baby!
#2
Don't forget to take the iron tablets with your food packs as they can really play havoc with your tummy...or they used to going back a bit...
 
#3
Ahhhhh, that figures, took one without food this morning and have been feeling sick all day!

Thanks for that!

x
 
#4
good luck - i have had to have iron tablets with each of my pregnancies, not nice. made me constipated.
mind you, better than feeling knackered all the time
daisy x
 

Foxtrot

Is back in the saddle!
#5
Yep, ditto the above. Preggers, iron, constipation!! And when I did get to go.... well.... icky springs to mind. I'm sure the dulcolax will help too just keep on top of the anaemia!!
 

Minerva

...we're sinking deeper.
#6
When my boyfriend and I were doing LL together, we ended up getting Aenimic after about 8 months of it.. Not sure if LL was to blame, but our doctors advised us to get off LL and eat some greens!
 
#7
I've always suffered from anaemia but it actually got considerably better when I was on the packs. Still stuggled during TOTM but otherwise ok. Back on food and back on iron tablets now. Seems I don't absorb it from the food I'm eating. Odd I know.

I don't think LL causes anaemia. The time of year plus 'women's issues' could both be contributing factors.

Hope your tummy settles and you feel a bit less lethargic soon xx
 
#8
Thanks everyone .... fingers crossed things will be fine .... am taking a Senokot Max once a week anyway to "get things moving" so hopefully that will do the trick!

I agree RR think it is defo "womens issues" in my case.

Thanks again. x
 


Similar threads